# SDR IPXA2015032687436

- Difficulty date: March 24, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-400
- Aircraft serial: 35669
- Aircraft time: 26,949 hours, 4,268 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LEAKING OIL DURING CRUISE.  CREW DETERMINED NR 2 ENG LOSING 1 QT OIL EVERY 30 MINS.   R & R NR 2 ENGINE IAW TC 71-000-00-01.  OPS & LEAK CHECKED GOOD.
